# SDR AALA20101225MIA01

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 29,650 hours, 12,435 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FIRST OFFICERS NUMBER 1 OUTER WINDOW PANE SHATTERED IN FLIGHT.  RIGHT FORWARD WINDOW OVERHEAT LIGHT ALSO ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WINDOW.  SYSTEM GROUND CHECK NORMAL OPERATION.
